Simvastatin Body Ache, Diabetes 2, Tang Soo, First Three Months, Horrible Condition
I'm 58 years old and I've been on 10 mg Simvastatin for 14 months since I was diagnosed with Diabetes 2. Also Metformin and Glipiside as my bs got up to 499 at diagnosis with high cholesterol. ... more »
I'm 58 years old and I've been on 10 mg Simvastatin for 14 months since I was diagnosed with Diabetes 2. Also Metformin and Glipiside as my bs got up to 499 at diagnosis with high cholesterol.
I had NO IDEA that my suffering the past year could possibly be tied to one of the drugs I've been prescribed. In the first three months after diagnosis, my Diabetes was controlled and I've even backed off some of the meds. My cholesterol also came down beautifully. However, the debilitating weakness and muscle aches (which has increased over the 14 mos.) has become so bad (especially this last week) that I came to the Internet looking for possible reasons for 'body ache'.
And get this: I take a packet of vitamins every day which includes a daily dose of Q10... BUT I haven't been able to take them for about a week and this last week I felt like I was ready for a wheel chair~!!! Worse than it's ever been, knees and feet in horrible condition, hands and wrists unable to open a water bottle. Total body aches so severe it made me want to research something, anything to see what might be the problem.... before seeing the doctor about it!
My shock at seeing my medication here listed with the horrible side effects I'm experiencing has been a revelation~!! I am going to stop the Simvastatinn and see what happens. BTW, I've been an active person all my life, was a 2nd Degree Black Belt and taught Tang Soo Do and know what muscle aches and pains are, know my body (at least I did) and pretty much thought my active life was over.....
Not now~!!! I'm FURIOUS!!